MAUDE Adverse Event Report: Nalu Medical, Inc Nalu Neurostimulation System; Peripheral Nerve Stimulator

Nalu Medical, Inc Nalu Neurostimulation System; Peripheral Nerve Stimulator
Model Number 71004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Erosion (2075)
Date of Event 08/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A nalu representative reported that during a patient follow-up visit at the medical clinic, the patient presented with a wound over previously intact skin.The wound is confirmed to be over the implantable pulse generator (ipg) pocket location and not at a surgical incision site, however the ipg is not visible at the surface wound location.\ the patient had been implanted with the nalu system and the surgical sites appeared to be healing well with no indication of any skin breakdown.After using the system for some time the patient reports having developed a small, scabby type spot.Per the patient, each time the adhesive clips were removed it would pull off bits of scab and skin and led to the wound growing larger.The patient did not report the wound and continued to use the nalu adhesive clips as there was good therapy being received from the system.\ the nalu system was explanted to promote healing.
 
Additional Manufacturer Narrative
The explanted device has been returned, and the evaluation is in process.A follow up will be sent once the evaluation is complete.\ per patient admission, the skin breakdown was not immediately reported and the patient continued to use adhesive clips over the compromised skin.Device history records were reviewed for all nalu components and found no deviations or nonconformances around the sterilization process.Physician consult concluded that the development of skin breakdown is likely multifactoral and a specific cause is unable to be identified.

Brand Name
Nalu Neurostimulation System
Common Device Name
Peripheral Nerve Stimulator
Manufacturer (Section D)
Nalu Medical, Inc
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
Nalu Medical, Inc
2320 faraday ave
suite 100
carlsbad CA 92008 -724
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008--724
MDR Report Key50744645
Report Number3015425075-2026-00090
Device Sequence Number8862086
Product Code GZF
UDI-Device Identifier00812537037349
UDI-Public(01)00812537037349(11)260202(17)290202
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number71004
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown